# SDR AALA20160212005

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 78,075 hours, 41,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21AB & 21DEF EXIT HATCH LIGHT COMES ON & IMMEDIATELY GOES OUT.  R & R EMER EXIT HATCH BATTERY PACK IAW AMM 33-53-00.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
